# SDR P5CA2017012600041

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT NEAR LEFT PYLON INBD MID SPAR AFT BULKHEAD.REMOVED AND REPLACED IAW  SRM 51-40-02-0G-0 REV 67. 2, SRM 51-40-02-0G-0 REV 67 AND DWG NO 313T2310 SHEET 95 REV, AND  DWG 313T2310. SHEET 91 REV. 3.
